# SDR ASOA201712101008

- Difficulty date: December 10, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 33,748 hours, 23,937 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375433
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL CORRODED AT FS 861-969.  REMOVED, FABBED AND INSTALLED SEAT RAIL PER EC/TC REO 670-53-00-343.
